MathSciNet Relay Station
MathSciNet bibliographic data
MR940217 35K57 (58F12)
Angenent, S. B.; Fiedler, B. The dynamics of rotating waves in scalar reaction diffusion equations. Trans. Amer. Math. Soc. 307 (1988), no. 2, 545–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement